MathSciNet Relay Station
MathSciNet bibliographic data
MR690144 (84e:60014) 60B12 (82A05)
Ellis, Richard S.; Rosen, Jay S. Correction: "Laplace's method for Gaussian integrals with an application to statistical mechanics'' [Ann. Probab. 10 (1982), no. 1, 47–66; MR 82m:60010]. Ann. Probab. 11 (1983), no. 2, 456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement